# SDR P2EA99153

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, STRINGER 18 LEFT, AFT CARGO COMPARTMENT, BS 727B PLUS 12, WAS FOUND WITH CORROSION.  REPAIRED FUSELAGE STRINGER 18 LEFT BETWEEN BS 727B PLUS 5 INCHES AND BS 752 DUE TO CORROSION PER SRM 53-10-3 FIGURE 1.  FABRICATED ANGLES AND SPLICE PER SRM 51-20-1 AND 51-10-1, PROTECTIVE TREATMENT PER SRM 51-10-2.  REMOVED AND REINSTALLED HI-LOCKS AND RIVETS PER SRM 51-30-2.  (M)
